Open Access
2013 Numerical Algorithms for the Fractional Diffusion-Wave Equation with Reaction Term
Hengfei Ding, Changpin Li
Abstr. Appl. Anal. 2013(SI05): 1-15 (2013). DOI: 10.1155/2013/493406


Two numerical algorithms are derived to compute the fractional diffusion-wave equation with a reaction term. Firstly, using the relations between Caputo and Riemann-Liouville derivatives, we get two equivalent forms of the original equation, where we approximate Riemann-Liouville derivative by a second-order difference scheme. Secondly, for second-order derivative in space dimension, we construct a fourth-order difference scheme in terms of the hyperbolic-trigonometric spline function. The stability analysis of the derived numerical methods is given by means of the fractional Fourier method. Finally, an illustrative example is presented to show that the numerical results are in good agreement with the theoretical analysis.


Download Citation

Hengfei Ding. Changpin Li. "Numerical Algorithms for the Fractional Diffusion-Wave Equation with Reaction Term." Abstr. Appl. Anal. 2013 (SI05) 1 - 15, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.65261
MathSciNet: MR3081603
Digital Object Identifier: 10.1155/2013/493406

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI05 • 2013
Back to Top